# SDR QXEA2012082000866

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 3,450 hours, 3,482 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION WHEN SELECTING FLAPS TO 35 DEGREES. FLAPS STAYED AT 15 DEGREES.  FOLLOWED EAC CHECKLIST, FLAP POWER CAUTION RETURNED. LANDING UNEVENTFUL. PERFORMED FIM TASK 27-50-00-810-802. FAULT NOTED AS CURRENT - ECU CONTINUOUS BIT. PERFORMED FIM TASK 27-50-00-810-807. FAULT CLEARED. FLAPS CHECKED GOOD.  RAN FLAPS 10 DEGREES-15 DEGEES-35 DEGREES SEVERAL TIMES FOR GOOD MEASURE. OK FOR SERVICE.
